The following Nitrofurantn Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Nitrofurantn or it might take time to develop.
This Syncope side effect was reported by a consumer or non-health professional from UNITED STATES. A female patient (weight:NA) experienced the following symptoms/conditions: cystitis. The patient was prescribed Nitrofurantn (dosage: 10 2 Daily), which was started on Nov 22, 2010. Concurrently used drugs: NA. When starting to take Nitrofurantn the consumer reported the following symptoms:
These side effects may potentially be related to Nitrofurantn.
Nitrofurantn Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
Heat or dehydration
Standing up too quickly
Drop in blood sugar
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.